hendelar

sometimes you just gotta' row

truth lies in words

leave a comment »

“discontinuation syndrome” doesn’t begin to describe the experience. Additionally, the term infers the patient-consumer is responsible for this horror.

Nope, it’s withdrawal.

Imagine you’re standing, alone, above the oxygen on a precarious mountain cliff. Sub-sub-zero with a gale-force howl. You’re wearing translucent goggles. Your hands are stuck in your pockets.

Suddenly you are heaved from the cliff. The descent accelerates to terminal velocity and your body begins to impact each jag and edged outcrop of the mountain with a sickening, smashing thunk.

Only, it can’t be a mountain because there’s no end in sight.

It can’t be a nightmare, you’re awake. With itches, optical flashes, receding balance, stupification, memory blanks, suicides ideation (consideration only), sleepless, disturbing brain sensations, headaches. There’s more but I don’t remember them just now. Confirmation that there are experiences worse than death.

Withdrawal.

No Doctor, we’re not going to be taking any more Selective Serotonin Re-uptake Inhibitors (SSRI) any more.

Written by glh

December 12, 2017 at 15:14

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

<span>%d</span> bloggers like this: